# SDR SWAA2024082610551

- Difficulty date: July 8, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BTW BS 767 TO BS 787 AND BTW RBL13.84 TO LBL 17.24 WL 156.1 AT AFT CARGO COMPARTMENT 2024-420866<[01] REPLACED STRAP LOCATED BTW BS 767 TO BS 787 AND BTW RBL13.84 TO LBL 17.24 WL 156.1 AT AFT CARGO COMPARTMENT.IAW B737-700 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 ITEM 9 DWG 146A7500 SHEET 85 REV.A  MEASURE OF CORROSION ARE:L=0.746? W=0.532? TOOL USED DIGITAL CALIPER P/N:500-196-30 S/N:A19317028 DUE DATE :16-MAY-25;[02] TASK COMPLETED
